EconPapers    
Economics at your fingertips  
 

Optimal management under stochastic interest rates: the case of a protected defined contribution pension fund

Jean-Francois Boulier, ShaoJuan Huang and Gregory Taillard

Insurance: Mathematics and Economics, 2001, vol. 28, issue 2, 173-189

Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (70) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-6687(00)00073-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:28:y:2001:i:2:p:173-189

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-05-02
Handle: RePEc:eee:insuma:v:28:y:2001:i:2:p:173-189